# SDR ABXA9800398

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 49113831
- Condition: Corroded
- Location: Bs 313
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FRAME MOUNT FITTING AT STATION 313, RIGHT SIDE CORRODED.  REPLACED FITTING IAW DC9 SRM 51-30-5.
